An Accelerated Solution of Quadratic Equations over GF(2m)

Masakatu MORII  Sayaka YOSHIZU  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E73   No.11   pp.1821-1823
Publication Date: 1990/11/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue on 1990 Autumn Natl. Conv. IEICE)
Category: Information Theory
Keyword: 


Full Text: PDF(151.4KB)>>
Buy this Article




Summary: 
In this letter we present an efficient root finding technique for a polynomial over GF(2m) when m is even number. The solutions that we have ever known are made to accelerate by our technique.